Translator Disclaimer
June 1993 Irreducibility of the Linear Differential Equation Attached to Painlevé's First Equation
Keiji NISHIOKA
Tokyo J. Math. 16(1): 171-177 (June 1993). DOI: 10.3836/tjm/1270128989

Abstract

The linear homogeneous differential equation $z''=12yz$ with $y$ an arbitrary solution of Painlevé's first equation $y''=6y^2+x$ will be proved irreducible.

Citation

Download Citation

Keiji NISHIOKA. "Irreducibility of the Linear Differential Equation Attached to Painlevé's First Equation." Tokyo J. Math. 16 (1) 171 - 177, June 1993. https://doi.org/10.3836/tjm/1270128989

Information

Published: June 1993
First available in Project Euclid: 1 April 2010

zbMATH: 0795.12005
MathSciNet: MR1223295
Digital Object Identifier: 10.3836/tjm/1270128989

Rights: Copyright © 1993 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.16 • No. 1 • June 1993
Back to Top